Alert archive / Wisconsin / Special Weather Statements in 2013
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 21, 2013, 8:57 PM CDT for Chippewa County, Dunn County, Eau Claire County, Wisconsin. It was in force for 78 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2013, 8:57 PM CDT (01:57 UTC)
- Expired
- Jun 21, 2013, 10:15 PM CDT
- In force
- 78 min
- Issued by
- NWS Twin Cities, MN
Counties Chippewa County, WI, Dunn County, WI, Eau Claire County, WI
The radar
The La Crosse radar (KARX), 111 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 9:30 PM CDT | HAIL 1 | 1 Nw Eau Claire, WI | |
| Jun 21, 9:40 PM CDT | HAIL 0.75 | Eau Claire, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 971 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
995
WWUS83 KMPX 220157
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
857 PM CDT FRI JUN 21 2013
WIZ025>028-220315-
CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-
857 PM CDT FRI JUN 21 2013
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER CHIPPEWA...DUNN...EAU
CLAIRE AND PEPIN COUNTIES THROUGH 1015 PM CDT...
AT 853 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES EAST OF NEW
RICHMOND TO 15 MILES NORTHEAST OF ELLSWORTH TO 7 MILES EAST OF RED
WING. THESE STORMS WERE MOVING EAST AT 55 MPH.
PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CONNORSVILLE.
BOYCEVILLE.
WHEELER.
EAU GALLE.
COLFAX.
ELK MOUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4459 9094 4459 9179 4465 9182 4467 9214
4512 9213 4517 9215 4515 9092 4460 9091
TIME...MOT...LOC 0157Z 275DEG 46KT 4510 9216 4487 9217
4461 9240
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 21, 6:38 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 21, 6:38 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
638 PM CDT FRI JUN 21 2013
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 345 PM CDT FRI JUN 21 2013
ANOTHER ACTIVE SHORT TERM IS EXPECTED...WITH POTENTIAL FOR BOTH
ANOTHER SEVERE WEATHER EVENT AND A SIGNIFICANT FLASH FLOOD EVENT
OVER SRN MN BEING CLOSELY MONITORED TONIGHT.
WARM FRONTAL BOUNDARY AT 3PM STRETCHES FROM ROUGHLY MARSHALL OVER
TOWARD RED WING. VERY UNSTABLE AIRMASS COMBINED WITH A WAVE THAT
CAME OUT OF THE BLACK HILLS THIS MORNING HAS SEVER CLUSTER OF STORMS
OVER SODAK THAT IS RAPIDLY APPROACHING SW MN. THE SYSTEM IS STARTING
TO BOW...WITH HURON REPORTING A WIND GUST OF 87 MPH. HAVE BEEN
LEANING ON THE HRRR HEAVILY ALL DAY TO TRACK THIS SYSTEM ACROSS THE
AREA. EXPECT THESE STORMS TO BASICALLY FOLLOW THE WARM FRONT AND
850-300 THICKNESS LINES TO THE ESE ACROSS SRN MN. TORNADO/LARGE HAIL
TREAT WILL BE HIGHEST ALONG THE SODAK BORDER...WITH THE THREAT
TRANSITIONING OVER TO MORE OF A WIND THREAT AS YOU HEAD EAST. WOULD
NOT BE SURPRISED IF BY 5 OR 6 PM WE ARE COORDINATING WITH THE SPC
FOR A SVR THUNDERSTORM WATCH TO THE EAST OF THE CURRENT TOR WATCH.
FOR TONIGHT THOUGH...THE REAL BIG CONCERN IS THE POTENTIAL FOR A
SIGNIFICANT RAINFALL/FLASH FLOODING EVENT ACROSS SRN MN. THE RAP HAS
THE NOSE OF A PERSISTENT 40-50 KT LLJ COMING UP OUT OF THE PLAINS
AND REMAINING MORE OR LESS STATIONARY INTO SW MN. AS THE HRRR
SHOWS...WITH 3000-5000 J/KG OF MUCAPE REMAINING IN PLACE WITH THE
LLJ...THE PROBABILITY FOR ADDITIONAL TSRA DEVELOPMENT BACK INTO THE
SD/NEB/IA AREA THROUGH THE NIGHT WILL BE HIGH. THIS WILL LEAD TO A
THREAT FOR TRAINING OF STORMS TONIGHT...WITH THE POTENTIAL FOR SOME
RATHER SIGNIFICANT RAINFALL TOTALS IN EXCESS OF 6 INCHES POSSIBLE
FOR TONIGHT. GIVEN THE POTENTIAL...HAVE ISSUED A FLASH FLOOD WATCH
FOR AREAS ALONG AND SOUTH OF AN APPLETON TO CHIPPEWA FALLS
LINE...WITH THE POTENTIAL FOR SEEING MULTIPLE ROUNDS OF STORMS IS
HIGHEST. GIVEN THE SOUTHERN POSITION OF THE WARM FRONT...LESSER
AMOUNTS OF RAINFALL ARE CURRENTLY ANTICIPATED OVER CENTRAL MINNESOTA
INTO NW WISCONSIN.
LIKE TODAY...EXPECT ACTIVITY TO WIND DOWN THROUGH THE MORNING ACROSS
THE MPX AREA...WITH MUCH OF THE LATE MORNING INTO THE EARLY
AFTERNOON REMAINING DRY. THE BIG DIFFERENCE THOUGH ON SATURDAY TO
THE PAST TWO DAYS...IS THE SYNOPTIC COLD/STATIONARY FRONT AND LOW
PRESSURE SYSTEM WILL BE FARTHER EAST. BY THE AFTERNOON...MODELS SHOW
A LEE SIDE LOW DEVELOPING OVER ERN COLORADO...WITH A STATIONARY
FRONT/PRESSURE TROUGH EXTENDING TO THE NORTHEAST TOWARD WRN MN. WITH
THE SYNOPTIC FEATURES FARTHER EAST TOMORROW...THIS SHOULD INCREASE
THE CHANCES FOR THUNDERSTORMS DEVELOPING IN THE AFTERNOON ACROSS THE
MPX AREA...WHICH WILL LEAD TO A HIGHER PROBABILITY FOR SEEING
TORNADOES OR HAIL DURING THE AFTERNOON...BEFORE ANOTHER POTENTIAL
ROUND OF STORMS GOING INTO SATURDAY NIGHT.
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 345 PM CDT FRI JUN 21 2013
NO SIGNIFICANT CHANGES FROM THE PREVIOUS FORECAST...WITH SEVERE AND
HYDRO CONCERNS CONTINUING THROUGH EARLY NEXT WEEK. THE UPPER LEVEL
LOW WILL LINGER JUST TO THE WEST...WITH THE SURFACE TROUGH INCHING
EVER CLOSER TO WESTERN MINNESOTA BY THE WEEKEND...AND THE FRONTAL
BOUNDARY STALLED OUT EAST/WEST ACROSS THE FORECAST AREA ONLY TO
OSCILLATE NORTH/SOUTH WITH EACH CONVECTIVE OUTFLOW BOUNDARY. THE
TROPICAL AIRMASS WILL REMAIN IN PLACE THROUGH EARLY NEXT WEEK...WITH
PWAT VALUES IN THE 1.75 TO 2.00 INCH RANGE. SREF 21.09 MLCAPE PLUMES
CONTINUE TO SHOW 2500 TO 4000J/KG DURING THE AFTERNOON...AND THIS
SEEMS REASONABLE CONSIDERING WHAT IS CURRENTLY GOING ON ACROSS
SOUTHWEST MINNESOTA. DEEP LAYER SHEAR WILL ONLY BE IN THE 25KT
RANGE...BUT THE SEVERE WEATHER REMAINS A CONCERN SINCE THE STORMS
MAY BE ABLE TO MODIFY THEIR OWN ENVIRONMENT AS IS THE CASE THIS
AFTERNOON ACROSS EASTERN SOUTH DAKOTA. AS THE SURFACE TROUGH SLOWLY
PROGRESSES EASTWARD...THE POTENTIAL FOR AFTERNOON CONVECTION WILL
INCREASE AS WELL. THEREFORE THE MISSISSIPPI RIVER VALLEY MAY
TRANSITION FROM A PURELY NOCTURNAL EVENT AS WAS THE CASE LAST
NIGHT...TO MORE OF A AFTERNOON AND EVENING FOCUS. FORECAST MODELS
CONTINUE TO SHOW A SHORTWAVE MOVING ACROSS NORTHERN MINNESOTA
SATURDAY NIGHT...SO IF STORMS DO NOT DEVELOP TOMORROW AFTERNOON THEY
WILL CERTAINLY FORM AHEAD OF THAT WAVE. ANOTHER WAVE FOLLOWS FOR
SUNDAY EVENING...SO COULD SEE SOME QUICK REDEVELOPMENT DURING THE
DAY ON SUNDAY.
LOOKING AHEAD...BOTH THE GFS AND ECMWF TRANSITION TO A MORE ZONAL
PATTERN WITH THE H250 JET STRADDLING THE INTERNATIONAL BORDER...AND
CONTINUED CHANCES FOR POPS THROUGH THE MIDDLE OF THE WEEK. THE UPPER
LEVEL RIDGE TRIES TO BUILD ACROSS THE ROCKIES BY LATE NEXT
WEEK...BUT CONFIDENCE IS LOW IN THE DEVELOPMENT OF THIS FEATURE
GIVEN THE CONTINUED DELAYED ONSET WITH EACH MODEL RUN.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 613 PM CDT FRI JUN 21 2013
CONVECTIVE COMPLEX WILL BE MOVING ACROSS EASTERN MN THROUGH 03Z.
WNW WINDS GUSTING 45 KNOTS LIKELY ESPECIALLY FROM THE TWIN CITIES
METRO ON NORTHWARD. OTHER STORMS DEVELOPING ACROSS SOUTH CENTRAL
MN IN AREA OF INCREASING LOW LEVEL MOISTURE TRANSPORT. THESE WILL
PROGRESS INTO WEST CENTRAL WI DURING THE EVENING BUT CONFIDENCE IS
NOT HIGH ON HOW STRONG THESE STORMS WILL BE. CEILINGS/VSBYS
DROPPING TO IFR OR LOWER IN THE STORMS. MORE STORMS ARE POSSIBLE
OVERNIGHT BUT CONFIDENCE IS NOT HIGH WITH THERE FORMATION IN
CENTRAL SD. WILL INDICATE MINOR SHRA/TSRA PASSING THROUGH. SIMILAR
SCENARIO TONIGHT AS TO LAST NIGHT WITH MVFR CEILINGS DEVELOPING
IN THE WAKE OF THE STORMS OVERNIGHT AND PERSISTING THROUGH SATURDAY
MORNING. THERE WILL ALSO BE STRONG N TO NE WINDS DEVELOPING BEHIND
THE STORMS THIS EVENING WITH GUSTS INTO THE 30 KNOT RANGE LIKELY.
KMSP...POTENTIAL FOR STRONG WEST WINDS (G45 KTS) PASSING THROUGH
THE AIRFIELD BETWEEN 01Z-02Z FOR ABOUT AN HOUR. WINDS BECOME MORE
NORTHERLY IN THE WAKE OF THE EARLY EVENING THUNDERSTORMS. MVFR
CEILINGS LIKELY AGAIN DURING THE LATE NIGHT THROUGH SATURDAY
MORNING WITH A VERY MOIST AIRMASS IN PLACE. CONFIDENCE NOT HIGH ON
THE TIMING ON FURTHER SHRA/TSTM ACTIVITY LATE TONIGHT.
/OUTLOOK FOR KMSP/
SUN...TSRA LIKELY. VFR OUTSIDE OF TSRA. WINDS SSW 10-15 KTS.
MON...CHC TSRA. VFR OUTSIDE OF TSRA. WINDS S 5-10 KTS.
TUE...CHC TSRA. VFR OUTSIDE OF TSRA. WINDS SSE 10-15 KTS.
&&
.HYDROLOGY...
ISSUED AT 345 PM CDT FRI JUN 21 2013
AS ALLUDED TO EARLIER PWATS WILL BE IN THE 90TH PERCENTILE
THOUGH EARLY NEXT WEEK. THE AREA IS INCREASINGLY VULNERABLE TO BOTH
FLASH FLOODING...AND RIVER FLOODING GIVEN THE WIDESPREAD RAINFALL
AMOUNTS OF 2-4 INCHES FALLING LAST NIGHT. THE EAST/WEST FRONTAL
BOUNDARY SUPPORTS TRAINING THUNDERSTORMS...AND THE H925 MOISTURE
TRANSPORT SURGES NORTHWARD OVERNIGHT AS THE LOW LEVEL JET DECOUPLES
FROM THE BOUNDARY LAYER. CONTINGENCY FORECAST BASED OFF DIFFERENT
QPF SCENARIOS SHOW THE POTENTIAL FOR SIGIFICANT FLOODING BY EARLY
NEXT WEEK ALONG THE QUICKER RESPONSE RIVERS...AND EVENTUALLY THE
LARGER MAIN STEMS OF THE MINNESOTA AND MISSISSIPPI RIVER.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR MNZ041>045-
047>070-073>078-082>085-091>093.
WI...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR WIZ014>016-
023>028.
&&
SHORT TERM...MPG
LONG TERM...JRB
AVIATION...RAH
HYDROLOGY...JRBHazardous weather outlook, Jun 21, 11:04 AM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1104 AM CDT FRI JUN 21 2013 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 221615- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1104 AM CDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA THROUGH TONIGHT. THE MAIN THREATS WILL BE FROM DAMAGING STRAIGHT LINE WINDS ALONG WITH THE POTENTIAL FOR ADDITIONAL FLOODING DUE TO THE CONTINUED RISK FOR TORRENTIAL DOWNPOURS. THERE IS A CHANCE ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...MAINLY FROM WEST CENTRAL INTO SOUTH CENTRAL MINNESOTA. IF STORMS DO FORM IN THIS AREA THIS AFTERNOON...THEY WILL POSE A THREAT FOR LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO. MORE WIDESPREAD THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN TONIGHT AS THERE ARE INDICATIONS THAT STORMS OVER THE DAKOTAS THIS AFTERNOON WILL ONCE AGAIN CONGEAL INTO A STRONG TO SEVERE LINE OF STORMS THAT WILL THEN TRACK ACROSS MINNESOTA INTO WISCONSIN TONIGHT. THIS ACTIVITY WOULD POSE MAINLY A THREAT FOR WIND GUSTS IN EXCESS OF 60 MPH. IN ADDITION...HEAVY DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY...INCREASING THE THREAT FOR FLOODING GIVEN THE HEAVY RAINS OBSERVED LAST NIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SATURDAY THROUGH THURSDAY...MAINLY DURING THE EVENING AND NIGHTTIME HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BOTH SATURDAY AND SUNDAY ACROSS THE ENTIRE COVERAGE AREA. THE GREATEST HAZARDS WILL BE HAIL IN EXCESS OF ONE INCH IN DIAMETER AND WINDS IN EXCESS OF 60 MPH. IN ADDITION...PERIODS OF HEAVY RAIN WILL BE POSSIBLE WHICH MAY LEAD TO FLASH FLOODING AND SIGNIFICANT RISES ON RIVERS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FOR WEST CENTRAL INTO SOUTH CENTRAL MINNESOTA. SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF THE AREA TONIGHT.
In the hours before
Local storm report, Jun 21, 8:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
847 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 5 SW NORSELAND 44.38N 94.13W
06/21/2013 M1.00 INCH NICOLLET MN STORM CHASER
0840 PM FLOOD OAKDALE 44.99N 92.97W
06/21/2013 WASHINGTON MN FIRE DEPT/RESCUE
2 FEET WATER ON GRANADA BETWEEN STILLWATER BLVD AND
HADLEY.
&&
CARLYONLocal storm report, Jun 21, 8:52 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
852 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG 1 NW EAGAN 44.83N 93.18W
06/21/2013 DAKOTA MN TRAINED SPOTTER
LARGE TREE BLOWN DOWN ON TO POWER LINES ALONG YANKEE
DOODLE ROAD.
&&
MPGLocal storm report, Jun 21, 8:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
853 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL KASOTA 44.29N 93.97W
06/21/2013 M1.00 INCH LE SUEUR MN TRAINED SPOTTER
&&
MPGLocal storm report, Jun 21, 8:55 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
855 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG 1 WSW PLYMOUTH 45.02N 93.48W
06/21/2013 HENNEPIN MN TRAINED SPOTTER
28 IN DIAMETER TREE COVERING TIMBER CREST DR AND CREST
DRIVE N.
&&
DFCLocal storm report, Jun 21, 8:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
857 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 2 N ST PETER 44.36N 93.96W
06/21/2013 M1.50 INCH NICOLLET MN TRAINED SPOTTER
&&
MPGSpecial weather statement, Jun 21, 8:57 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
857 PM CDT FRI JUN 21 2013
WIZ025>028-220315-
CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-
857 PM CDT FRI JUN 21 2013
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER CHIPPEWA...DUNN...EAU
CLAIRE AND PEPIN COUNTIES THROUGH 1015 PM CDT...
AT 853 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES EAST OF NEW
RICHMOND TO 15 MILES NORTHEAST OF ELLSWORTH TO 7 MILES EAST OF RED
WING. THESE STORMS WERE MOVING EAST AT 55 MPH.
PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CONNORSVILLE.
BOYCEVILLE.
WHEELER.
EAU GALLE.
COLFAX.
ELK MOUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4459 9094 4459 9179 4465 9182 4467 9214
4512 9213 4517 9215 4515 9092 4460 9091
TIME...MOT...LOC 0157Z 275DEG 46KT 4510 9216 4487 9217
4461 9240The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:13 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 62 min |
| Jun 21, 7:37 PM CDT | Flash Flood Warning | MPX | Anoka, Dakota, Hennepin, Ramsey | 3 hr |
| Jun 21, 7:48 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Dakota, Ramsey, Washington | 42 min |
| Jun 21, 8:04 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet | 41 min |
| Jun 21, 8:25 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Washington | 20 min |
| Jun 21, 8:27 PM CDT | Flash Flood Warning | MPX | Washington | 4 hr |
| Jun 21, 8:38 PM CDT | Special Weather Statement | MPX | Goodhue | 67 min |
| Jun 21, 8:38 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Nicollet | 52 min |
| Jun 21, 8:58 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Scott, Sibley | 47 min |
| Jun 21, 9:05 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Wright | 40 min |
| Jun 21, 9:32 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice | 43 min |
| Jun 21, 9:37 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 53 min |
| Jun 21, 9:51 PM CDT | Flash Flood Warning | MPX | Kandiyohi, Redwood, Renville, Yellow Medicine | 6 hr |
| Jun 21, 10:33 PM CDT | Flash Flood Warning | MPX | Anoka, Dakota, Hennepin, Ramsey | 6 hr |
| Jun 21, 10:51 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Sibley | 39 min |
| Jun 21, 10:56 PM CDT | Flash Flood Warning | MPX | Brown, McLeod, Nicollet, Redwood, Renville, Sibley | 6 hr |
| Jun 21, 11:09 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Scott, Sibley | 51 min |
| Jun 21, 11:35 PM CDT | Flash Flood Warning | MPX | Brown, Martin, Watonwan | 6 hr |
| Jun 21, 11:40 PM CDT | Flash Flood Warning | MPX | Faribault, Freeborn | 6 hr |
| Jun 22, 12:46 AM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Martin | 44 min |
| Jun 22, 1:29 AM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 61 min |
| Jun 22, 5:11 PM CDT | Special Weather Statement | MPX | Rice | 49 min |
| Jun 22, 6:12 PM CDT | Flash Flood Watch | MPX | Anoka, Blue Earth, Brown, Carver, Chippewa, Douglas and 22 more | 16 hr |
| Jun 21, 8:11 PM CDT | Severe Thunderstorm Warning | MPX | Pierce, Saint Croix | 64 min |
| Jun 21, 9:02 PM CDT | Flash Flood Warning | MPX | Dunn, Saint Croix | 3 hr |
| Jun 21, 9:26 PM CDT | Flash Flood Warning | MPX | Chippewa, Eau Claire | 3 hr |
Nearby
Special Weather Statements in Wisconsin, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.